| Model Number |
DRILL, 2.75MM, .066 CANNULATION |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a latarjet surgery with coracoid boneblock the drills were blunt.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update, (b)(6), 30-may2025 the device was part of the loan set dls-gbl-in-10145474.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the three tips of the flutes were worn out.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to a normal wear and tear damage incurred over repeatedly use in the field.